# SDR ASMF201510019

- Difficulty date: September 14, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 47,942 hours, 17,210 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING BOTH ENGINE START, THE EEC ALT MODE LIGHTS TURNED ON.  PERFORMED BITE TO BOTH EEC’S IAW AMM 73-21-00, CONTINUING THE FAILURE.  THE ENG RUN EEC BITE TEST NR 13 WAS PERFORMED IAW AMM 71-00-00 TASK 700-800-F00, RESTORED BOTH EEC, TESTED CORRECT.
